# SDR MASA2021120800369

- Difficulty date: December 8, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 38,641 hours, 31,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY SVC DR EMERG EXIT SIGN INOP. MX RELAMPED.
